| Model Number |
H7493941824300 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/11/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a shaft break occurred.The 3.00 x 24mm synergy xs drug eluting stent was prepared for treatment.However, during preparation, a shaft break was observed near the device hub.The procedure was completed with another unknown size stent.There were no complications nor injuries reported on the patient.
Additional Manufacturer Narrative
A synergy xd mr us 3.00 x 24mm stent delivery system was returned for analysis.A visual examination of the stent found no issues.There was no sign of damage, stretching or lifting of the stent struts.The stent showed no signs of movement and was set between the proximal and distal markerbands.The stent outer diameter was measured using snap gauge and the result was within max crimped stent profile measurement.The balloon cones were reviewed, and no issues were noted.The balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.A visual and microscopic examination of the bumper tip showed no signs of distal tip damage.A visual and tactile examination of the hypotube shaft found a break just distal to the strain relief, multiple hypotube kinks were also noted.A visual and tactile examination of the outer and mid-shaft section and a visual examination of the inner lumen found no issues along the shaft polymer extrusion.No other issues were identified during analysis.
Event or Problem Description